i used lacrilube for the 1st time and my eye was irritated and a burning sensation
Lacrilube can be used with your other meds. It is likely that your eyes are very very dry and so dry that the medication burned even as it was rewetting your eye tissue. You can try different lubrication/artificial tears but they may all sting a bit until you have used them a while.
I am wondering why you are on two S N R I's. I take Cymbalta but I don't think it does much. The main problem is severe pain in the calves of both legs, anyone else have this. Do you find that Savella makes you il and feel like you are falling.As far as LacriLube I am not sure what it is, but if it burns I don't think you should use it.Its amazing to me how many people suffer so much pain. Good Luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Oct 2013 • 4 answers
Updated 3 days ago • 1 answer
Updated 5 May 2015 • 1 answer
Updated 26 Jun 2018 • 8 answers
Updated 3 Oct 2017 • 2 answers